# SDR AALA202304248774

- Difficulty date: March 25, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 67,692 hours, 27,772 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 172A21012
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON VERTICAL STABILIZER FIN FORWARD SPAR RIGHT HAND BULKHEAD FITTING LOCATED AT BS 1016 AND RBL 11.55. REPAIRED PER SOPM 20-43-03, SOPM 20-41-02, AND EA 343695.
